Brownian motions in the diffeomorphism group I
Compositio Mathematica, Volume 53 (1984) no. 1, pp. 19-50.
@article{CM_1984__53_1_19_0,
     author = {Baxendale, Peter},
     title = {Brownian motions in the diffeomorphism group {I}},
     journal = {Compositio Mathematica},
     pages = {19--50},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {1},
     year = {1984},
     mrnumber = {762306},
     zbl = {0547.58041},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__53_1_19_0/}
}
TY  - JOUR
AU  - Baxendale, Peter
TI  - Brownian motions in the diffeomorphism group I
JO  - Compositio Mathematica
PY  - 1984
SP  - 19
EP  - 50
VL  - 53
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__53_1_19_0/
LA  - en
ID  - CM_1984__53_1_19_0
ER  - 
%0 Journal Article
%A Baxendale, Peter
%T Brownian motions in the diffeomorphism group I
%J Compositio Mathematica
%D 1984
%P 19-50
%V 53
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1984__53_1_19_0/
%G en
%F CM_1984__53_1_19_0
Baxendale, Peter. Brownian motions in the diffeomorphism group I. Compositio Mathematica, Volume 53 (1984) no. 1, pp. 19-50. http://archive.numdam.org/item/CM_1984__53_1_19_0/

[1] R. Arens: Topologies for homeomorphism groups. Amer. J. Math. 68 (1946) 593-610. | MR | Zbl

[2] P. Baxendale: Gaussian measures on function spaces. Amer. J. Math. 98 (1976) 891-952. | MR | Zbl

[3] P. Baxendale: Wiener processes on manifolds of maps. Proc. Royal Soc. Edinburgh 87A (1980) 127-152. | MR | Zbl

[4] P. Baxendale: Stochastic flows and Malliavin calculus. Proc. 20th IEEE Conference on Decision and Control. New York: IEEE (1981) pp. 595-599. | Zbl

[5] E.B. Dynkin: Die Grundlagen der Theorie der Markoffshen Prozesse. Berlin: Springer (1961). | MR | Zbl

[6] K.D. Elworthy: Stochastic differential equations on manifolds. London Mathematical Society, Lecture Note Series 70. Cambridge: Cambridge University Press (1982). | MR | Zbl

[7] P. Feinsilver: Processes with independent increments on a Lie group. Trans. Amer. Math. Soc. 242 (1978) 73-121. | MR | Zbl

[8] J. Franks: Manifolds of Cr mappings and applications to differentiable dynamical systems. Advances in Mathematics Supplementary Series 4 (1979) 271-290. | MR | Zbl

[9] T.E. Harris: Brownian motions on the homeomorphisms of the plane. Ann. Probability 9 (1981) 232-254. | MR | Zbl

[10] G.A. Hunt: Semigroups of measures on Lie groups. Trans. Amer. Math. Soc. 81 (1956) 264-293. | Zbl

[11] N. Ikeda and S. Watanabe: Stochastic differential equations and diffusion processes. Amsterdam: North-Holland; Tokyo: Kodansha (1981). | MR | Zbl

[12] J.L. Kelley: General topology. Berlin: Springer (1955). | MR

[13] H. Kunita: Stochastic differential equations and stochastic flows of homeomorphisms, Stochastic analysis and applications, to appear. | Zbl

[14] H.P. Mckean: Stochastic integrals. New York: Academic Press (1969). | MR | Zbl

[15] E. Nelson: An existence theorem for second order parabolic equations. Trans. Amer. Math. Soc. 88 (1958) 414-429. | MR | Zbl

[16] R.S. Palais: Foundations of global non-linear analysis. New York: Benjamin (1968). | MR | Zbl

[17] C.A. Rogers: Hausdorff measures. Cambridge: Cambridge University Press (1970). | MR | Zbl

[18] A.V. Skorohod: A note on Gaussian measures in Banach space. Theory Probab. Appl. 15 (1970) 519-520. | MR | Zbl

[19] D.W. Stroock and S.R.S. Varadhan: Limit theorems for random walks on Lie groups. Sankhyā Series A, 35 (1973) 277-294. | MR | Zbl

[20] D.W. Stroock and S.R.S. Varadhan: Multidimensional diffusion processes. Berlin: Springer (1979). | MR | Zbl

[21] D. WILLIAMS (ed.): Stochastic integrals (Proceedings, LMS Durham symposium, 1980), Lecture notes in mathematics 851. Berlin: Springer (1981). | MR | Zbl

[22] K. Yosida: Functional Analysis (6th edn.). Berlin: Springer (1980).